ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2005 , Volume 12 , Issue 3

Select all articles

Export/Reference:

On the regularity of integrable conformal structures invariant under Anosov systems
Rafael De La Llave and Victoria Sadovskaya
2005, 12(3): 377-385 doi: 10.3934/dcds.2005.12.377 +[Abstract](802) +[PDF](197.5KB)
The well-posedness of Cauchy problem for the generalized nonlinear dispersive equation
Zhaohui Huo and Boling Guo
2005, 12(3): 387-402 doi: 10.3934/dcds.2005.12.387 +[Abstract](857) +[PDF](249.8KB)
Stable sets, hyperbolicity and dimension
Rasul Shafikov and Christian Wolf
2005, 12(3): 403-412 doi: 10.3934/dcds.2005.12.403 +[Abstract](762) +[PDF](212.8KB)
Invariant criteria for existence of bounded positive solutions
Dong Ye and Feng Zhou
2005, 12(3): 413-424 doi: 10.3934/dcds.2005.12.413 +[Abstract](691) +[PDF](234.2KB)
On uniform decay for the coupled Euler-Bernoulli viscoelastic system with boundary damping
Jong Yeoul Park and Sun Hye Park
2005, 12(3): 425-436 doi: 10.3934/dcds.2005.12.425 +[Abstract](824) +[PDF](212.5KB)
Robust control problems in fluid flows
T. Tachim Medjo and Louis Tcheugoue Tebou
2005, 12(3): 437-463 doi: 10.3934/dcds.2005.12.437 +[Abstract](718) +[PDF](265.3KB)
Homoclinic tangencies in $R^n$
Victoria Rayskin
2005, 12(3): 465-480 doi: 10.3934/dcds.2005.12.465 +[Abstract](709) +[PDF](244.8KB)
On a generalized Yorke condition for scalar delayed population models
Teresa Faria, Eduardo Liz, José J. Oliveira and Sergei Trofimchuk
2005, 12(3): 481-500 doi: 10.3934/dcds.2005.12.481 +[Abstract](684) +[PDF](258.3KB)
On the stability of a nonlinear maturity structured model of cellular proliferation
Mostafa Adimy, Fabien Crauste and Laurent Pujo-Menjouet
2005, 12(3): 501-522 doi: 10.3934/dcds.2005.12.501 +[Abstract](844) +[PDF](264.5KB)
On $C^0$ genericity of various shadowing properties
Piotr Kościelniak and Marcin Mazur
2005, 12(3): 523-530 doi: 10.3934/dcds.2005.12.523 +[Abstract](764) +[PDF](207.4KB)
Describing a class of global attractors via symbol sequences
Jörg Härterich and Matthias Wolfrum
2005, 12(3): 531-554 doi: 10.3934/dcds.2005.12.531 +[Abstract](721) +[PDF](510.8KB)
Lower bounds for the topological entropy
Katrin Gelfert
2005, 12(3): 555-565 doi: 10.3934/dcds.2005.12.555 +[Abstract](1164) +[PDF](232.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]